Home » Frequently asked Questions on Health » Do blood pressure and prostate medicines cause impotence?

Do blood pressure and prostate medicines cause impotence?

Q: I am a 63 years old blood pressure patient and suffering from prostate problem for the last 12 years. I underwent angioplasty three years back. Recent ultrasound and uroflow reports have suggested that no surgery is required for prostate. I have had no sexual activity for the past 12 years. Do blood pressure and prostate medicines cause impotence? I have taken Lonal for three years, then Tenormin for four years and am now taking Concor for blood pressure. Storvas for cholesterol, Clopitab and Ecospirin for angina and Urimax for five years and now switched to homeopathy.

A:Prostate enlargement does not cause impotence. Some blood pressure medicines like beta blockers affect potency. You can talk to your physician or cardiologist for the same. Diabetes also affects it if you have. You can also ask your doctor if you can take viagra like medicines. You should not take it if you are on any nitrate/nitrite drugs. The combination can be really dangerous. So ask your doctor.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------